MathSciNet Relay Station
MathSciNet bibliographic data
MR780235 11F12
Wolfart, Jürgen Taylorentwicklungen automorpher Formen und ein Transzendenzproblem aus der Uniformisierungstheorie. (German) [Taylor expansions of automorphic forms and a transcendence problem from uniformization theory] Abh. Math. Sem. Univ. Hamburg 54 (1984), 25–33.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement